# SDR USAA050374

- Difficulty date: March 3, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N648US
- Make and model: Boeing 767201
- Aircraft serial: 23900
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146T52156
- Condition: Corroded
- Location: Fuselage
- Part time: 68,950 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - FOUND SEAT TRACK ASSEMBLY CORRODED 4.5 INCH LONG BY .80 INCH WIDE BY .032 INCH DEEP, MAIN CABIN FLOOR, BS 1373-1481, LBL 88.5.  CORROSION LEVEL 2, TASK C53-252-01.  REMOVED AND REPLACED ENTIRE SEAT TRACK ASSEMBLY PER SRM 51-40-02, 53-00-52, 51-30-02, DWG NR 146T5215, SHT 2.  (M)
